MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0103
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Codes Hematoma (1884); Low Blood Pressure/ Hypotension (1914); Perforation of Vessels (2135); Cardiac Tamponade (2226); Pericardial Effusion (3271)
Date of Event 06/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that a hematoma, perforation, pericardial effusion (pe) and cardiac tamponade occurred.The procedure was cancelled.During a left atrial appendage closure (laac) procedure, a versacross connect laac was selected for use.There was no effusion noted prior to procedure.Using watchman sheath and versacross system, the physician tented the septum and a mid-superior and mid-posterior puncture was selected based on the left atrial appendage (laa) anatomy.The tenting was visualized mid and posterior on corresponding bicaval and short axis transesophageal echocardiogram (tee) views.The physician exposed the versacross radio frequency (rf) wire 1-3mm from the tip of the dilator in the usual fashion.Tenting visualized and rf delivery was attempted.At this point, the tent was posterior in the short axis and slide anterior as rf was turned on.Bubbles were not visualized in the left atrium and access to left atrium was not gained.The rf wire was visualized on flouro retract/curl back on itself on the right side of the heart.The wire was immediately retracted into the dilator and removed off the septum.The tee imager noted a anteriorly pericardial effusion that was new.Thickening noted around the aorta, md called it a hematoma.The patient's systolic blood pressure decreased to 75mmhg which was previously over 130mmhg.Immediately a pericardiocentesis was performed.Around 200 cc red bloody fluid was removed from the pericardium.Patient's blood pressure stabilized and was transferred to the cardiac intensive care in stable condition.The patient was discharged three days after the procedure.The device is not expected to be returned for analysis (disposed).The patient was not under warfarin nor antiplatelet drugs at the time.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device did not return for analysis.However, the reported allegation of pericardial effusion is confirmed based on the media provided.All other allegations cannot be confirmed with the information available.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Correction to the initial mdr in block(s) init rptr also sent rep to fda (e4), in section e - initial reporter.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
zona franca la lima
cartgo, 03 30106
CS   30106
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22520765
Report Number2124215-2025-47509
Device Sequence Number12920040
Product Code DXF
UDI-Device Identifier00685447019473
UDI-Public(01)00685447019473(17)280116(10)35910114
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXAK0103
Device Catalogue NumberVXAK0103
Device Lot Number0035910114
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date10/16/2025
Date Device Manufactured01/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age89 YR
Patient SexFemale
Patient RaceWhite